MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN7HITEMI
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: when the tavr [transcatheter aortic valve replacement] team opened their sterile pack to set up the or room, it was discovered that the drape in pack was not sterile.It was covered in black dots.The team discarded the pack, saved the drape and label for reporting and starting their room opening over from the beginning.No unsterile equipment was used on the patient.This manager reported the incident to cardinal health and supply chain here at the hospital.Manufacturer response for angiography/angioplasty kit, cardinal health (per site reporter).Sales rep, [redacted] (see contact information below), will get a quality report filed and will issue a credit for the pack.Her response "i really apologize for this inconvenience and please keep me posted if you run into any more issues." [redacted].Sales representative- boston south.Acute operating room specialty products.Mobile: [redacted].

Brand Name
CARDINAL HEALTH
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key22519165
Report Number22519165
Device Sequence Number18130515
Product Code OEQ
UDI-Device Identifier10197106706541
UDI-Public(01)10197106706541
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
Report Date (Section F) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSAN7HITEMI
Device Catalogue NumberSAN7HITEMI
Device Lot Number546717
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/27/2025